# SDR 20010410AP011

- Difficulty date: March 9, 2001
- Submitted: March 9, 2001
- Operation: General aviation
- Aircraft: N5169V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0458
- Aircraft time: 7,298 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 20152
- Condition: Cracked
- Location: Mlg
- Part time: 7,298 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CESSNA SEB 01-2, THE RT MAIN GEAR ACTUATOR WAS FOUND TO BE CRACKED IN THE SADDLE AREA AS OUTLINED IN THE SEB.  REMOVED THE ACTUATOR FROM SERVICE AND INSTALLED A NEW ASSEMBLY.
